# SDR GUUA94053100609A

- Difficulty date: October 6, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 28,903 hours, 33,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 408 S9-10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED LEFT FUSELAGE HAS CORROSION BETWEEN STRINGERS 9L TO 10L AT F.S 408.25.   REMOVED DAMAGED SKIN INSTALLED FILLERS AND SHIMS, FABRICATED AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
